MAUDE Adverse Event Report: SYNTHES GMBH APPLIC-INSTR F/STERNAL ZIPFIX; FIXATION CERCLAGE

SYNTHES GMBH APPLIC-INSTR F/STERNAL ZIPFIX; FIXATION CERCLAGE
Catalog Number 03.501.080
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the item was not tightening.It is unknown when the issue was observed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6 product investigation: the customer reported that the item not tightening.The repair technician reported that device won't tighten zip tie.The item is not repairable per the inspection sheet.The cause of the issue is faulty parts.The item will be forwarded to customer quality.The evaluation was confirmed.Device history review (dhr): part# 03.501.080, lot # l250922 , manufacturing site: werk hägendorf, supplier : na , release to warehouse date: 03 jan 2017 , expiration date: a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APPLIC-INSTR F/STERNAL ZIPFIX
Common Device Name
FIXATION CERCLAGE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HÄGENDORF
im bifang 6
hägendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21919728
Report Number8030965-2025-04139
Device Sequence Number18399882
Product Code JDQ
UDI-Device Identifier10887587010847
UDI-Public(01)10887587010847(10)L250922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.501.080
Device Lot NumberL250922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown